# SDR SWAA990941

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 963820
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT SIDE CHORD 2 EA CRACKS, BS 178, LBL 26, WL 197 AND WL 207.  REPAIRED CHORD PER SRM.
